Join the 'Atralin' group to help and get support from people like you.
We found 9 questions associated with the 'Atralin' topic.
Posted 5 Oct 2015 by mrslh216 • 2 answers
Atralin is a tretinoin .05% gel as well
Posted 7 Oct 2015 by mrslh216 • 0 answers
Im currently on atralin but my insurance won't cover it anymore because there is a generic version so I decided to order the generic version since they're both the same. Of course my doctor completely ignores what I want and decided to give me the Tretinoin Microsphere .04%. The ...
Posted 10 Sep 2015 by dkny283823 • 0 answers
Im assuming it will get worse before better but I have had stuff peel before and give up before end result. I used this product the fist time last night and I want to say I can honestly see a slight difference in my scaring area from my 20's. Will it also help with light sun spots? I'm ...
Posted 28 Jul 2015 by Shishi • 1 answer
I have been using atralin on and off, mostly because I'm very impatient to see results so when I didn't see results I'd move on to something else. Occasionally I'd apply my atralin cream when I had breakout. After reading the reviews, I want to be consistent with it & use it ...
Posted 29 Oct 2011 by BamaIngram22 • 1 answer
Abouy 3 months ago, My dermatologist started me on a routine, wash with Cerave hydrating cleanser, then apply Acanya, followed by a moisturizer. (I've been using Cerave AM moisturizer or Clinique even better moisturizer). At night its the same -Cerave, Acanya, and cerave pm facial moisturizer. ...
Posted 22 Mar 2012 by egs956 • 1 answer
my derm gave me acanya gel and atralin i only have pimples in my t zone but he told me to apply it all over my face. im confused after reading reviews it says you might breakout . so do i apply all over face even though i dont have pimples any where else other than t zone ???
Posted 17 Nov 2011 by simonell • 1 answer
This iis being used for anti-aging, preventing wrinkles or minimizing them.
Posted 25 Jul 2010 by Battle of ypres • 1 answer
When will it get better? I have lots of more red marks all over my face, and an increase of holes. is this normal? and my face is extremely hellish itchy. do i expect this to get better? (i've also been on differin right before taking tretinion so why am i stil breaking out?!)
Posted 1 Dec 2009 by cynthia williamson • 1 answer
i have been using it for 3 weeks and seen nothing but it getting worse than it was